MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,11MM,MTX; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,MCOL MG,6.0MM,11MM,MTX; DENTAL IMPLANT
Catalog Number TSVM6B11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: additional pma/510(k) number ¿ k101880.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site #19 was removed as it was fractured.Implant fracture and restorative failure as a result.The abutment and crown were removed and a healing cap was placed.Symptoms as a result of the event: pain and inflammation.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 4114, 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie did not receive the reported device for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device and event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMP,TSV,MCOL MG,6.0MM,11MM,MTX
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22891648
Report Number0002023141-2025-02339
Device Sequence Number8984663
Product Code DZE
UDI-Device Identifier00889024019683
UDI-Public(01)00889024019683(17)251118(10)1241243
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111889
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/18/2025
Device Catalogue NumberTSVM6B11
Device Lot Number1241243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient EthnicityNon Hispanic